Advanced Search
Article Contents
Article Contents

$ \Gamma $-convergence of quadratic functionals with non uniformly elliptic conductivity matrices

  • * Corresponding author: Lorenza D'Elia

    * Corresponding author: Lorenza D'Elia
Abstract Full Text(HTML) Related Papers Cited by
  • We investigate the homogenization through $ \Gamma $-convergence for the $ L^2({\Omega}) $-weak topology of the conductivity functional with a zero-order term where the matrix-valued conductivity is assumed to be non strongly elliptic. Under proper assumptions, we show that the homogenized matrix $ A^\ast $ is provided by the classical homogenization formula. We also give algebraic conditions for two and three dimensional $ 1 $-periodic rank-one laminates such that the homogenization result holds. For this class of laminates, an explicit expression of $ A^\ast $ is provided which is a generalization of the classical laminate formula. We construct a two-dimensional counter-example which shows an anomalous asymptotic behaviour of the conductivity functional.

    Mathematics Subject Classification: Primary: 35B27, 35B40, 49J45; Secondary: 74Q05.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] G. Allaire, Homogenization and two-scale convergence, SIAM J. Math. Anal., 23 (1992), 1482-1518.  doi: 10.1137/0523084.
    [2] G. Allaire, Shape Optimization by the Homogenization Method, Springer-Verlag, New York, 2002. doi: 10.1007/978-1-4684-9286-6.
    [3] A. Beurling and J. Deny, Espaces de dirichlet, Acta Math., 99 (1958), 203-224.  doi: 10.1007/BF02392426.
    [4] A. Braides$\Gamma$-Convergence for Beginners, Oxford University Press, Oxford, 2002.  doi: 10.1093/acprof:oso/9780198507840.001.0001.
    [5] A. Braides, A handbook of $\Gamma$-convergence, Handbook of Differential Equations: Stationary Partial Differential Equations Vol. 3, Elsevier, (2006), 101–213. doi: 10.1016/S1874-5733(06)80006-9.
    [6] A. BraidesV. C. Piat and A. Piatnitski, A variational approach to double-porosity problems, Asymptot. Anal., 39 (2004), 281-308. 
    [7] H. Brezis, Functional Analysis, Sobolev Spaces and Partial Differential Equations, Universitext series, Springer, New York, 2010.
    [8] M. Briane, Correctors for the homogenization of a laminate, Adv. Math. Sci. Appl., 4 (1994), 357-379. 
    [9] M. Briane, Non-Markovian quadratic forms obtained by homogenization, Boll. Uni. Mate. Ital. Sez. B Artic. Ric. Mat., 6 (2003), 323-337. 
    [10] M. Briane and G. A. Francfort, Loss of ellipticity through homogenization in linear elasticity, Math. Mod. Met. Appl. Sci., 25 (2015), 905-928.  doi: 10.1142/S0218202515500220.
    [11] M. Briane and G. A. Francfort, A two-dimensional labile aether through homogenization, Commun. Math. Phys., 367 (2019), 599-628.  doi: 10.1007/s00220-019-03333-7.
    [12] M. Briane and A. J. Pallares Martín, Homogenization of weakly coercive integral functionals in three-dimensional linear elasticity, J. Éc. Polytech. Math., 4 (2017), 483–514. doi: 10.5802/jep.49.
    [13] G. Dal Maso, An Introduction to $\Gamma$-Convergence, Volume 8 of Progress in Nonlinear Differential Equations and their Applications, Birkhäuser, Boston, 1993. doi: 10.1007/978-1-4612-0327-8.
    [14] S. Gutiérrez, Laminations in linearized elasticity: The isotropic non-very strongly elliptic case, Q. J. Mech. Appl. Math, 57 (2004), 571-582.  doi: 10.1093/qjmam/57.4.571.
    [15] U. Mosco, Composite media and asymptotic Dirichlet forms, J. Funct. Anal., 123 (1994), 368-421.  doi: 10.1006/jfan.1994.1093.
    [16] G. Nguetseng, A general convergence result for a functional related to the theory of homogenization, SIAM J. Math. Anal., 20 (1989), 608-623.  doi: 10.1137/0520043.
    [17] L. Tartar, Estimations fines de coefficients homogénéisés, Ennio De Giorgi Colloquium, Ed. P. Krée, Pitman Research Notes in Mathematics, 125 (1985), 168-187. 
  • 加载中

Article Metrics

HTML views(1263) PDF downloads(307) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint